# SDR UPS02839599

- Difficulty date: October 1, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- System (JASC): 3210 · Main Landing Gear
- Part: Link
- Condition: Out Of Adjust
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: AS,  DOOR NOT LATCHED LT REMAINED ON FOLLOWING GEAR RETRACTION. RT ALT MAIN  GEAR DOOR LIGHT WAS ALSO ON. BOTH LTS EXTINGUISHED WHEN THE GEAR HA NDLE WAS MOVED TO THE UPLATCH CK POS. A/C ARRIVED ON PARKING SPOT WITH RH GEAR DR HANGING DOWN APPROX 2 INCHES.   ADJUSTED RT MAIN LANDING GEAR DR ADJUSTABLE LINK PER M/M 32-31-05. GROUND & OPS CK GOOD.
